# SDR DHL2001727529

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Condition: Cracked
- Location: Nr 3 Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG COWLING O/B SIDE INTERNAL GUSSET CRACKED AT 4TH U-BOLT CUTOUT.  REMOVED AND REPLACED NR 3 ENG LWR COWLING O/B SIDE INTERNAL GUSSET AT NR 4 U-BOLT CUTOUT .
